# SDR 01FDEA00077

- Difficulty date: February 6, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-222
- Aircraft serial: 288
- Aircraft time: 32,566 hours, 1,602 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C WOULD NOT PRESSURIZE AFTER T/O.
